Small time asymptotics of diffusion processes

A. F M Ter Elst*, Derek W. Robinson, Adam Sikora

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We establish the short-time asymptotic behaviour of the Markovian semigroups associated with strongly local Dirichlet forms under very general hypotheses. Our results apply to a wide class of strongly elliptic, subelliptic and degenerate elliptic operators. In the degenerate case the asymptotics incorporate possible non-ergodicity.

Original languageEnglish
Pages (from-to)79-112
Number of pages34
JournalJournal of Evolution Equations
Volume7
Issue number1
DOIs
Publication statusPublished - Mar 2007
Externally publishedYes

Fingerprint Dive into the research topics of 'Small time asymptotics of diffusion processes'. Together they form a unique fingerprint.

Cite this